# SDR QXEA2010072100428

- Difficulty date: July 17, 2010
- Submitted: July 21, 2010
- Operation: Air carrier
- Aircraft: N408QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4050
- Aircraft time: 22,361 hours, 23,153 cycles
- Engine: Pwc PW150A
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Solenoid Valve
- Part number: 483023
- Part serial: FAH0133
- Condition: Malfunctioned
- Location: Mlg
- Part time: 21,750 hours, 22,730 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR SELECTED UP ON TAKEOFF, NOSE GEAR DOORS FAILED TO CLOSE.  COMPLIED WITH ALT GEAR EXTENSION METHOD AND RETURNED TO FIELD.  LANDING WAS WELL BELOW MAX LDG WEIGHT.  ACFT TOWED OFF RUNWAY.  FERRIED FOR REPAIRS.  FOUND NO RELEVENT FAULTS IN PSEU, REPLACED NLG DOORS SOLENOID SEQUENCE VALVE AS A PRECAUTIONARY MEASURE, AND FLUSHED NLG HYD LINES. RETURNED TO SERVICE.
